Complete Regular Fuzzy Graphs
S. Venu Madhava Sarma1, R. Sunil Kumar2, T.V. Pradeep Kumar3
1S. Venu Madhava Sarma, Associate Professor, Department of Mathematics, K L E Foundation University, Vaddeswaram (Andhra Pradesh), India.
2R. Sunil Kumar, Associate Professor, Department of Mathematics, K L E Foundation University, Vaddeswaram (Andhra Pradesh), India.
3T. V. Pradeep Kumar, Assistant Professor, Department of Mathematics, A N U College of Engineering, Acharya Nagarjuna University, (Andhra Pradesh), India.
Manuscript received on 24 November 2019 | Revised Manuscript received on 05 December 2019 | Manuscript Published on 16 December 2019 | PP: 25-29 | Volume-8 Issue-3S3 November 2019 | Retrieval Number: C10261183S319/2019©BEIESP | DOI: 10.35940/ijrte.C1026.1183S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, some properties of complete degree and complete regular fuzzy graphs are discussed. They are illustrated through various examples. It is proved that every fuzzy graph is an induced subgraph of a complete regular fuzzy graph. The procedure described in the proof is illustrated through an example. Also the complete degree of a vertex in fuzzy graphsformed by the operation Union in terms of the complete degree of vertices in the given fuzzy graphs for some particular cases are obtained. Using them, their complete regular property is studied.
Keywords: Fuzzy Graphs Complete Property.
Scope of the Article: Cryptography and Applied Mathematics